Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Unprotected sex. Taken postinor 2, vaginal bleeding. Side effects of birth control or pregnancy symptoms?

Hi Doctor. I am 24 Y and had an unprotected intercourse on the 10th day of my menstrual period. Being afraid , i took Postinor 2 within 50 hours from the intercourse. yesterday which is the 19th day i saw some dark bleeding for the whole day. The next day i am still bleeding but the color is lighter. Are these symtoms of pregnancy since my expected next period is after 9 days. Plz Help
Asked On : Sat, 19 Jan 2013
Answers:  2 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
There are always chances of pregnancy with unprotected sex during fertile period,but you had taken postinor 2 within proper time.
Bleeding is due to withdrawal effect of postinor.
Now wait and watch for regular cycle.
Avoid sex till get regular cycle or go for protected sex to avoid pregnancy.
Consult gynecologist for further guidance.

Answered: Wed, 1 Jan 2014
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
YPostinol2 pills when taken before menstruation,postpones ovulation,to serve as an emmergensy pill.
I feel your postponed ovulation ocured on 19th day, & the bleeding suggested the ovulation.As a result your scheduled periods will also be delayed .
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor